# SDR SWAA2023050119832

- Difficulty date: March 22, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO COMPARTMENT. TRANSITION SHIELD FLOOR SUPPORT PANEL @ S-25R BETWEEN STA 500 & 500A WL156<[01] REMOVED AND REPALCE SHIELD AT FWD CARGO COMPARTMENT FLOOR SUPPORT PANEL @ S-25R BETWEEN STA 500 & 500A WL156 AS PER SRM 51-40-02-0G-0 AND DWG 143A8126.;[02] VERIFIED REPLACEMENT
